# SDR UPS05145866

- Difficulty date: December 8, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0831
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV 1T, SUPERNUMARY AREA EMERGENCY AUX WALL MOUNTED ABOVE MIRROR INOP.  RELAMPED WITH SERVICEABLE LAMP LAV 1T IAW A300-600 AMM 33-51-21-4.  OPS CK NORMAL.
